change of dosing times
Oct 24, 2013
Hi there, I was exposed and started taking atripla at 1:00am for the past three days, I find it difficult to wake up at that time to take meds,can I change my dosing time to 19:30-20:00? Also the medication makes me vomit can I take contromet for vomiting 30 minutes prior to my meals and than take atripla?
Thanking you in advance
Response from Dr. Young
Hello and thanks for posting.
Having said that, there's no problem in moving your dosing time to earlier in the evening.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get HIV From Picking Your Nose?
- Dry Mouth After Giving Oral Sex What Are The Chances Of HIV
- Itchy Rash After Sex With Hooker Sign Of HIV AIDS
- Sore On Mouth After Sucking Penis Worried I Have HIV
- What Are Vaginal Odor, Dizziness, Headache And Diarrhea Signs Of?
- 3 Month Negative Turning Positive At 6 Months
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.